# SDR USAA2011041191398

- Difficulty date: March 30, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 33,690 hours, 18,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- S4 CHECK - CORROSION ON FLOORBEAM, FR 67 - FR 68, -Y765.  REPLACED FLOORBEAM, FR 67 - FR 68, -Y765 IAW A319 SRM 51-42-00.
